# SDR SIM2008F00019

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, CREW REPORTED A LG AIR/GRD FAIL ANNUNCIATION AFTER TAKEOFF.  LANDING GEAR HANDLE STUCK IN DOWN POSITION.  OTHER ANNUNCIATIONS INCLUDED 1-2 WOW INOP AND SPS ADVANCED.  AC RETURNED TO FIELD.  AC REMOVED FROM SERVICE.  REMOVED AND REPLACED NLG WOW SWITCH IAW AMM 32-63-01.  OPS CHECK GOOD.  REMOVED AND REPLACED LT MLG AFT WOW SWITCH IAW AMM 32-63-02.  OPS CHECK GOOD.  AC RETURNED FOR SERVICE.  (K)
